Kahler metrics on fibered manifolds

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


A Bochner type integral identity is used to derive a nonfibration theorem for complex manifolds with negative holomorphic bisectional curvature. As an application, a classification of fibered compact Kahler surfaces with nonpositive bisectional curvature is given.

Original languageEnglish (US)
Pages (from-to)131-133
Number of pages3
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Mar 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Kahler metrics on fibered manifolds'. Together they form a unique fingerprint.

Cite this